MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 111 ANALYZER WITH ISE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 111 ANALYZER WITH ISE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04777433001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable gen.2 ise indirect for na results for 2 patient samples on a cobas c 111 module.The customer was prompted to repeat the samples on another analyzer as they had replaced all ise electrodes prior to patient sample testing.For patient 1, the initial na result was 132 mmol/l.The sample was repeated on a c8000 analyzer and the result was 138 mmol/l.The sample was repeated on the c111 analyzer and the result was 134.7 mmol/l.For patient 2, the initial na result was 132 mmol/l.The sample was repeated on a c8000 analyzer and the result was 138 mmol/l.The sample was repeated on the c111 analyzer and the result was 136.8 mmol/l.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The customer replaced the sodium electrode again.The investigation is ongoing.
 
Additional Manufacturer Narrative
Section d product information has been updated, as well as g1 manufacturing site and g4.The qc recovery data provided showed low sodium results.The customer also replaced the reference electrode and indirect calibrator solutions.The customer's replacement of electrodes and calibrator solutions resolved the issue.

Brand Name
COBAS C 111 ANALYZER WITH ISE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
rotkreuz 6343
WZ   6343
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18959786
Report Number1823260-2024-00868
Device Sequence Number14597241
Product Code JJE
UDI-Device Identifier04015630924769
UDI-Public04015630924769
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K071211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04777433001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer04/15/2024
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown